# SDR AWXA200200311

- Difficulty date: March 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472209203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON RECESSED NUT HOLE OF SEAT RAIL AT FR 64, Y765.  MAINTENANCE REMOVED SEAT RAIL AT FR 64, Y765 RT, FABRICATED A NEW SEAT RAIL, AND INSTALLED REPAIR IAW SRM 51-72-11 PG 1 & 2 AND SRM 51-42-11 PG 1.
